# SDR SWIA201437682

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 26,819 hours, 22,055 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Galled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD MOUNT LINK ASSY AND CLAMP UP BUSHING HAVE GALLING.  INSTALLED SERVICABLE MOUNT LINK ASSY AND CLAMP UP BUSHING ONTO MOUNT YOKE IAW AMM.
